# SDR HEEA076009

- Difficulty date: September 14, 2001
- Submitted: October 1, 2001
- Operation: General aviation
- Aircraft: N495PH
- Make and model: Bell 407
- Aircraft serial: 53397
- Aircraft time: 1,094 hours
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Filter Element
- Part number: 204040760109
- Condition: Failed
- Location: Transmission
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RUN IN AFTER TRANS CHANGE. SCRAPPED IN HOUSE.
